# SDR CALA2022122803510

- Difficulty date: December 28, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 88,390 hours, 12,481 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT PORTABLE EMERGENCY EXIT SIGN INOP REPLACED COCKPIT PORTABLE EMERGENCY EXIT SIGN LIGHT BATTERY AND INSTALLATION TEST NORMAL AS PER AMM 33-51-01 R137
